# SDR DALA2015112407168

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 38,806 hours, 25,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR OVERHEAD AND EXIT SIGN BY FLIGHT DECK DOOR INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK.
